# SDR HNAA2019112700369

- Difficulty date: November 18, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 48,616 hours, 42,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PACK 1 OVRHEAT MESSAGE URING T/O ROLL.#2 PACK ON MEL....FIX: GROUND RAN A/C WITH BOTH ENGINES,OPS CK #1 PACK IAW EMB 145 21-51-00 OPS CK GOOD NO OBVIOUS DEFECTS NOTED,OK FOR SERVICE
